# SDR FDEA201009203578

- Difficulty date: September 20, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005151VF
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151 VF HAS MULTIPLE AREAS OF EDGE DAMAGE AND THE PANEL IS CRACKED.  FABRICATED NEW AFT CARGO FLOOR PANEL  151 VF IAW DWG SRZ 25-005, REV "H".
